MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; Cardiac resynchronization therapy defibrillator

BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; Cardiac resynchronization therapy defibrillator
Model Number G156
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Over-Sensing (1438); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this system with a cardiac resynchronization therapy defibrillator (crt-d) and a non bsc right atrial (ra) lead showed unstable, elevated pacing impedances, reaching out of range values.A spring contact behavior was suggested.At a lead measurement analysis, loss of capture (loc) was observed with high, out of range pacing impedances and high pacing thresholds, but at a second immediate analysis, there was appropriate capture with normal thresholds and within range pacing impedances.Also, far field over sensing was noted that was not related to noisy signals.As the crt-d had less than a year of remaining battery, it was recommended to replace the crt-d and ra lead at the same time when battery needed replacement.No adverse patient effects were reported.

Brand Name
DYNAGEN? X4 CRT-D
Common Device Name
Cardiac resynchronization therapy defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25559012
Report Number2124215-2026-32868
Device Sequence Number15951189
Product Code NIK
UDI-Device Identifier00802526534669
UDI-Public(01)00802526534669(17)190308
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/08/2019
Device Model NumberG156
Device Catalogue NumberG156
Device Lot Number375876
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale